# SDR UPS98826618

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffiner
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK RT W/W VERTICAL STIFFENER AT FS 940 FOR OB WW CLOSE OUT WALL HAS CRACK, JUST FWD OF FLAP BUS CABLE DRUM.  FABRICATED DOUBLER IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED DOUBLER IAW SRM 53 2 0 AND 51 1 20D.
